# SDR SWAA2023101697868

- Difficulty date: September 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 LBL 1 UPPER POSITION AT PASSENGER CABIN 2023-569461<[01] REPLACED ANGLE FLOOR STRUCTURE BS 695 LBL 1 UPPER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNSOFF BELOW.;[02] TASK CARD COMPLETED  RII
